# SDR CA040109003

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,270 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Part number: 600314703
- Condition: Misaligned
- Location: Striker Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKE OFF, DOOR LATCH CAUTION. 30 SEC LATER, PASSENGER DOOR. PRESSURE OK AND DOOR INDICATION PIN INSIDE WERE IN THE GREEN. REPLACED FORWARD STRIKER GUIDE ROLLER IAW FMR. SEAL LUB AND VENT HOLE ALIGN. ALL LATCH PINS & HANDLE LUB.
